CureZone   Log On   Join
Re: Mirena IUD Side Effects-Similar Problems
 
knowledgehungry Views: 58,554
Published: 15 years ago
 
This is a reply to # 70,128

Re: Mirena IUD Side Effects-Similar Problems


hello,

i sort of have the same problem with the excesive discharge taking over my pantyliners. i believe that my iud is the paragaurde thoug, i haven't had much touble with it, just the moisture and the color looks like it is a little blood tinged. i don't think i have an std or anything, i only have one partner which is my husband. and i really do feel that he is faithful. he has no problems in his private area that makes me concerned about him making me have the symptoms that i do. i was just telling him this morning that i want to get my iud taken out for the fact that it is very unconfortable having to change pantyliners so often and being embarassed of the staining i have left on them. i am glad i found that i am not alone. this is just the kind of female talk i was looking for. i often look to the older women in my family to see if the changes i go through in life with my body is normal, and well they are all not that open minded. i hope i get this problem resolved as well as you.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.594 sec, (1)